Mean-variance hedging for interest rate models with stochastic volatility
Year of publication: |
2002
|
---|---|
Authors: | Biagini, Francesca |
Published in: |
Decisions in economics and finance : DEF ; a journal of applied mathematics. - Milano : Springer, ISSN 1593-8883, ZDB-ID 2040574-1. - Vol. 25.2002, 1, p. 1-17
|
Subject: | Hedging | Zinsstruktur | Yield curve | Unvollkommene Information | Incomplete information | Volatilität | Volatility | Optionsgeschäft | Option trading | Theorie | Theory |
-
Asset pricing with regime-dependent preferences and learning
Berrada, Tony, (2013)
-
Information Uncertainty, Volatility Term Structure and Index Option Returns
Zhu, Cai, (2015)
-
Term Structure Forecasts of Volatility and Option Portfolio Returns
Campasano, Jim, (2018)
- More ...
-
On fairness of systemic risk measures
Biagini, Francesca, (2020)
-
Neural network approximation for superhedging prices
Biagini, Francesca, (2022)
-
Risk minimization for insurance products via F-doubly stochastic Markov chains
Biagini, Francesca, (2016)
- More ...